# SDR 96ZZZX2179

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2427E
- Make and model: Cessna 182R
- Aircraft serial: 18268202
- Engine: Lyc O540L3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve Seat
- Part number: 3472
- Condition: Worn
- Location: Pump Discharge
- Part time: 880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUNNING EXCESSIVELY RICH.  FOUND PUMP DISCHARGE CHECK VALVE SEAT WORN OFF.
